Repositorio de producción científica de la Universidad de Sevilla

Characterization of dual mixed volumes via polymeasures

 

Advanced Search
 
Opened Access Characterization of dual mixed volumes via polymeasures
Cites

Show item statistics
Icon
Export to
Author: Jiménez Gómez, Carlos Hugo
Villanueva Díez, Ignacio
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2015-06-15
Published in: Journal of Mathematical Analysis and Applications, 426 (2), 688-688.
Document type: Article
Abstract: We prove a characterization of the dual mixed volume in terms of functional properties of the polynomial associated to it. To do this, we use tools from the theory of multilinear operators on spaces of continuos functions. Along the way we reprove, with these same techniques, a recently found characterization of the dual mixed volume.
Cite: Jiménez Gómez, C.H. y Villanueva Díez, I. (2015). Characterization of dual mixed volumes via polymeasures. Journal of Mathematical Analysis and Applications, 426 (2), 688-688.
Size: 183.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/46752

DOI: 10.1016/j.jmaa.2015.01.068

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)